i take azythromicin 3 days/week ....after 3 weeks i have bad breakouts (i was better when i was at the dermatologist),i was again to see my doctor and he told me to continue the treatment because this is how it works.My question is if somebody expirienced this and if they got better or worse?
Azithromycin is usually well tolerated by individuals being treated for acne. In case the antibiotic has not been effective after 6-8 weeks of use, it may be worthwhile seeking a review with your treating dermatologist for alternative modes of treatment.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.